# SDR SWIA202156368

- Difficulty date: February 21, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 36,953 hours, 33,515 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE ON INITIAL APPROACH.  GO AROUND, RAN QRH, ALL GEAR CAME DOWN, LANDED AND TAXIED BACK TO GATE WITH NO FURTHER ISSUES.  FLIGHT 4260 - FILED OPEN.  THIS IS CURRENTLY A WORK IN PROGRESS.
